# SDR P2EA99017

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 286-291
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FORWARD SERVICE DOORWAY UPPER HINGE CUTOUT SKIN CRACKED.  DEFECT SIZE, LENGTH .050 INCH.  REPAIRED FUSELAGE SKIN SECTION BETWEEN BS 291 AND BS 286, FROM STRINGER 9 RT TO STRINGER 12 RT PER 53-30-3, FIG 20.  (M)
